MAUDE Adverse Event Report: TERUMO MEDICAL CORPORATION DESTINATION RENAL GUIDING SHEATH; INTRODUCER, CATHETER

TERUMO MEDICAL CORPORATION DESTINATION RENAL GUIDING SHEATH; INTRODUCER, CATHETER
Model Number N/A
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/08/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Implanted date: device was not implanted.Explanted date: device was not explanted.The actual device was not returned for evaluation.The investigation is currently ongoing.A follow up report will be submitted once the investigation is complete.A review of the device history record of the product code/lot# combination was conducted with no findings.
 
Event or Problem Description
The user facility reported that the while opening a 6 fr destination sheath it happened that the ccv with the side port was loose in the packing.During opening (of the packing) it fell out of the packing and onto the floor.There was no patient involved.
 
Additional Manufacturer Narrative
This report is being submitted as follow up no.1 to provide the device return date in section d9 and to update section h3.The investigation is currently ongoing.A follow up report will be submitted once the investigation is complete.
 
Additional Manufacturer Narrative
This report is being submitted as follow up no.2 to update section h3, and to provide the completed investigation results.One unused 6 fr 45 cm destination sheath assembly, dilator and the valve assembly was received in the pouch pack for product evaluation.No other accessory components were returned.The valve assembly was not screwed to the sheath hub, and the dilator was not mated to the sheath.No other visual anomalies were noted.The complaint can be confirmed for valve assembly difficulty.The cause of the event cannot be determined at this time as it is likely that the valve assembly could have unscrewed from the sheath hub from the sheath hub at an unknown time pre usage at the clinical facility.Currently, no action is recommended since this risk evaluation is within the predetermined limits in the failure mode and effects analysis (fmea).

Brand Name
DESTINATION RENAL GUIDING SHEATH
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
TERUMO MEDICAL CORPORATION
950 elkton blvd.
elkton MD 21921
MDR Report Key11615650
Report Number1118880-2021-00061
Device Sequence Number3367505
Product Code DYB
UDI-Device Identifier00389701006161
UDI-Public00389701006161
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K172995
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/01/2023
Device Model NumberN/A
Device Catalogue NumberRSR01
Device Lot Number0000004936
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/05/2021
Initial Date Received by Manufacturer 03/10/2021
Supplement Date Received by Manufacturer04/05/2021
05/25/2021
Initial Report FDA Received Date04/05/2021
Supplement Report FDA Received Date04/29/2021
05/26/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1